# SDR 99ZZZX282

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10084
- Engine: Rotax ROTAX912
- System (JASC): 7520 · Engine Cooling System
- Part: Bottle
- Part number: 922325
- Condition: Melted
- Location: Radiator
- Part time: 994 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, NOTED THE RADIATOR WATER LEVEL WAS EMPTY.  ON INSPECTION, THE OVERFLOW WAS FOUND MELTED AT THE LOWER, INBOARD, FORWARD CORNER.  SEVERAL OTHER AIRCRAFT HAVE BEEN INSPECTED AND ALL ARE DEVELOPING THE SAME PROBLEM.  REPLACEMENT AND MODIFICATION IS RECOMMENDED.
